Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Primitive satisfaction and equational problems for lattices and other algebras


Author: Kirby A. Baker
Journal: Trans. Amer. Math. Soc. 190 (1974), 125-150
MSC: Primary 08A15; Secondary 06A70
DOI: https://doi.org/10.1090/S0002-9947-1974-0349532-4
MathSciNet review: 0349532
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a general method of solving equational problems in all equational classes of algebras whose congruence lattices are distributive, such as those consisting of lattices, relation algebras, cylindric algebras, orthomodular lattices, lattice-ordered rings, lattice-ordered groups, Heyting algebras, other lattice-ordered algebras, implication algebras, arithmetic rings, and arithmetical algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 08A15, 06A70

Retrieve articles in all journals with MSC: 08A15, 06A70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0349532-4
Keywords: Equational problem, equational class, variety, congruence lattice, lattice, lattice-ordered algebra
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society